# SDR DXTA2022091570390

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500525
- Aircraft time: 3,004 hours, 2,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 6450LS00
- Part serial: 001827
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: ALL EMERGENCY LIGHTS CONTINUOUSLY FLICKER WITH SWITCH SELECTED TO ARMED AND ON POSITIONS. VIDEO ATTACHED. POWERD UP AIRCRAFT AND FOUND LIGHTS NOT FLICKING WITH SWITCH SELECTED TO ARMES. PERFORMED EMB 505 FIM TASK 33-50-00-810-802-A INCORRECT FUNCTIONING OF EMERGENCY LIGHTS", OPS CHECK GOOD BUT NOTED LIGHTS TURNS ON WITH SWITCH SELECTED TO ARM WITH POWER APPLIED (GPU AND BATTERIES) REF FIM TASK BLOCK 5 (STEP 6). REMOVED AND REPLACED COCKPIT EMERGENCY LIGHTS BATTERY SUPPLY AND PERFORMED EMERGENCY LIGHTS FUNCTIONAL  CHECK REF EMB 505 AMM 33-52-01. OPS CHECK GOOD AT THIS TIME.
